# SDR DALA2016032802368

- Difficulty date: March 27, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N904DE
- Make and model: Doug MD-88
- Aircraft serial: 53409
- Aircraft time: 62,883 hours, 45,830 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1211
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR SKIN DOUBLER/TRIPLER REPAIR DAMAGED AT FORWARD END JUST AFT OF C3 DOOR CUTOUT AT BS 1211. DOUBLER AND TRIPLER WERE REPLACED IAW ER/A 271897-14 REV C STEP 4, 8, 9 AND SRM 51-10-3, 5130-5, 51-10-2, PERMANENT REPAIR: REQUIREMENT REPAIR APPROVAL IS LIMITED TO 60,000 TOTAL AIRFRAME CYCLES IAW ER/A 271897-14, REV C.
